# SDR DALA1210390928

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 62,170 hours, 47,232 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW FOUND DOOR 1R SLIDE NOT ATTACHED PROPERLY.  MAINTENANCE SECURED SLIDE.  AIRCRAFT OKAY FOR SERVICE.
